# SDR ASOA95009

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Part number: 310573501
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ATL/ILM - FLT 7503 - EN ROUTE, THE NR 1 ENGINE OIL PRESSURE WENT BELOW 40 PSI.  SHUT DOWN NR 1 ENGINE AND DIVERTED FLIGHT TO AGS WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE REGULATOR VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  TAT 19719.97.  (X)
